MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH EXP5.5 385MM CONTOUR COCR ROD; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE

MEDOS INTERNATIONAL SàRL CH EXP5.5 385MM CONTOUR COCR ROD; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Model Number 196791385
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision t5-pelvis : dr (b)(6) hospital, (b)(6) 2019.The patient had bilateral broken rods at l3 over old pso site.Patient history: on (b)(6) 2014 patient had removal of harrington rods - "post harrington flat back", and implants placed, t5-pelvis, with a cage inserted at l5/s1.There were temporary rods placed over the cage, l5-s1,until the stage 2 operation when the final rods will be placed.On (b)(6) 2014: stage 2.Pso (pedicle subtraction osteotomy) performed at l3 and then the rods and set screws inserted from t5-pelvis.There were also, x 2 cross connectors placed on the construct.On (b)(6) 2019: patient had experienced pain, was seen by dr cree and x-rays taken.Surgery planned to replace the broken rods and set screws.On (b)(6) 2019: in surgery, it was noted that there was movement where the old pso site was, l3, "non union" so the set screws and rods were removed, screws replaced at l2, l4,l5 and s1 and then new rods and set screws put in place.He also placed an "outrigger" construct, at l3, another rod connected by open/closed connectors, that run beside the total rod length.Female patient initials: (b)(6) years old, dob:(b)(6) 1955.This complaint involves 2 devices as impacted products with 10 concomitant devices.
 
Additional Manufacturer Narrative
Product complaint #
=
>(b)(4).

Brand Name
EXP5.5 385MM CONTOUR COCR ROD
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key8831084
Report Number1526439-2019-51888
Device Sequence Number3294857
Product Code NKB
UDI-Device Identifier10705034295305
UDI-Public(01)10705034295305
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K082942
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number196791385
Device Catalogue Number196791385
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/05/2019
Supplement Date Received by Manufacturer09/25/2019
Initial Report FDA Received Date07/26/2019
Supplement Report FDA Received Date09/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR